MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS SURESIGNS VS4

PHILIPS MEDICAL SYSTEMS SURESIGNS VS4
Model Number 863283
Medical Device Problem Code No Audible Alarm (1019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/04/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Philips is in the process of obtaining additional information concerning this event and the complaint is still under investigation.A final report will be submitted once the investigation is complete.E1: reporting institution phone#: (b)(6).E1: reporter phone# :(b)(6).
 
Event or Problem Description
It was reported the device displays a speaker malfunction error message and there was no sound coming from the device.The device was not in use on a patient.There was no report of patient or user harm.
 
Additional Manufacturer Narrative
A remote support engineer (rse) talked to the customer and confirmed a speaker malfunction error was displaced and no sound as coming from the device.The rse arranged for a quote for a replacement speaker assembly to be sent to the customer.Based on the information available, the cause of the reported problem was a defective speaker.The reported problem was confirmed.The customer was provided with a quote for a replacement device.The quote expired and the customer did not order a replacement speaker assembly.The investigation concludes that no further action is required at this time.

Brand Name
SURESIGNS VS4
Common Device Name
SURESIGNS VS4
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS
3000 minuteman rd
andover MA 01810
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS
3000 minuteman rd
andover MA 01810
Manufacturer Contact
deborah currlin
3000 minuteman rd
andover, MA 01810
6172455900
MDR Report Key23541637
Report Number1218950-2025-000665
Device Sequence Number9609895
Product Code MHX
UDI-Device Identifier00884838087095
UDI-Public(01)00884838087095
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K163649
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 12/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number863283
Device Catalogue Number863283
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/04/2025
Supplement Date Received by Manufacturer12/05/2025
Initial Report FDA Received Date11/13/2025
Supplement Report FDA Received Date12/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/08/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown